# SDR AALA20110223DFW01

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 67,282 hours, 10,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT LOWER LEFT OF LEFT NUMBER 1 DOOR MISSING LENS.  REPLACED LENS FOR EMERGENCY EXIT LIGHT AT LEFT NUMBER 1 DOOR.  OPS CHECK NORMAL.
